Jump to content

Search the Community

Showing results for tags 'metabolic syndrome'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I am Charlene from Utah USA, I am withdrawing (w/d) from Lamictal, and would like some help with it. Shortish summary of most recent mental health drug history: 150 mg/day lamictal, 50 mg/night trazadone (as needed for sleep), are current medications. I have already sucessfully w/d from 300 mg/day effexor, prior to that abilify (prior med was respiradal). I have script for wellbutrim that I have not started on, though I have taken it previously without (w/o) serious side effects, but wondered if it was "working" for less depression. I was recently diagnosed with anxiety, due to great trouble at work, I started using proprananol, but have not continued taking it as I think the growing job anxiety was due to w/d from effexor, not "me". Diagnosis I have been tagged with in the last few years include: major depression, severe, recurring; bi-polar I, generalized anxiety, and the wonderful one, borderline personality disorder. I was hospitalized by consent in 2011 for 2 weeks (huge work related difficulties were a driver), which is when I got the BPD diagnosis, possibly due to continuing having suicidal ideations and conflicts in relationships there (and in usual life); which have continued most of these 2 years. But, I think some things like "getting along with others" is getting better, possibly due to w/d from effexor? I have been prescribed many tri-cyclic and SSRI and SNRI anti-depressants; my summary at this point on anti-depressant use for me is that at best some of them have "raised the bottom" of my low moods - which at times of stress has been crucial I suppose. None of them however are something that I want or intend on staying on the rest of my life, which I believe is the pro-pharma medical establishments recommendation for me up to this point. Augmentation with resperidal for irritability, then abilify later, depakote (more than a couple years ago) and now lamictal (taken previous periods too, w/d due to memory/concentration/focus Extreme problems in 2004 and 2010 - why do "they" keep putting me on it? I was on double the dosage back then than I was this time however. Other medical/physical diagnosis (most likely from taking the above!) include hypertension, pre-diabetes, high cholesterol, irritable bowel syndrome. I am currently interested in continuing Lamictal w/d and trying not to go back on any anti-depressants. I am a bit concerned that continuing w/d may exasperate my tendency to disorganization and sometimes fluctuating mood and more irritability......things I have noticed over the previous 2 months or so. I am trying to stay very motivated to deal with low moods by actions such as hiking, biking, possibly getting back to running trails, staying involved in community by tutoring and organizing hikes, try to get back to daily meditation and other ways to deal with repetitive thoughts and low and not useful thoughts/actions. I currently work part-time at a lower stress job, have financial difficulties due to being on private disability for 2 years, which payments have stopped now. How do I go about slow w/d from lamictal? So far have decreased to 150 mg/day from 200 mg/day, by cutting the blue tablets in quarters. I went down to 100 mg/day, but felt rising anxiety from the turmoil and lack of patience and such that I was feeling, so went back up to 150 mg/day and have been back there for more than a week now.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy